# SDR DALA1030286306

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 89,837 hours, 11,253 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE DOOR 2R EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED THE LIGHT WIRING.  OPERATIONAL CHECK WAS GOOD. (2010-00835)
